| Model Number |
VLOCM0315 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlocm0315, vlocm0315 v-loc* 90 2-0 vio 30cm gs21, (lot#: a5b1377vy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a hip replacement procedure, while suturing, two sutures from the same product and batch broke in the middle.After the second suture broke, a different manufacturer's suture was used to close the wound.No patient complications have been reported as a result of this event.